# SDR XC4R9573607

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50HM
- Make and model: Amd FALCON50MYST
- Aircraft serial: 153
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: P0557427
- Condition: Cracked
- Location: Drive End
- Component: Auxilec, 80603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS STARTER/GENERATOR WAS REMOVED FOR BRUSH AND BEARING REPLACEMENT.  UPON INSPECTION OF ARMATURE, DRIVE END BAND WAS FOUND CRACKED IN AREA OF SPOT WELD FOR OUTBOARD EDGE OF BAND TOWARDS INBOARD.  LENGTH OF CRACK .155 INCH.  (X)
